# SDR AALA20121230020

- Difficulty date: December 30, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 95,630 hours, 18,208 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN -  INFLIGHT LAX-JFK  CREW REPORTED POSSIBLE FUEL LEAK.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL QUANTITY PROCESSING UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
